# SDR YENA2025040900377

- Difficulty date: April 3, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 71,427 hours, 25,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#595, HPN-MCO. 'ODOR EVENT DIRTY SOCK SMELL IN FLIGHT DECK ON APPROACH AND BURNING OIL SMELL IN AFT GALLEY. LASTED THE LAST SIX MINUTES OF THE FLIGHT AND DISSIPATED ON LANDING ROLL; ACCOMPLISHED TSM 24-00-00-810-823A, NO C/B'S TRIPPED. C/W  INFO NOTICE 2017-T015K TYPE 9. AS PRECAUTIONARY TROUBLESHOOTING, REMOVED AND REPLACED L/H AND R/H OZONE FILTERS IAW AMM 21--51-14, LK CK GOOD., NO EVIDENCE OF ODOR AT THIS TIME. ACCOMPLISHED ENG RUN #1 AND # 2 FOR 15 MIN, NO DEFECT NOTICED,  OK FOR SVC AND PERFORM PACK BURN FOR 15 MINUTES. NO DEFECTS NOTED.'
